# SDR SWIA200718355

- Difficulty date: March 11, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 18,929 hours, 26,703 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rib
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR RIB MIDWAY UP THE AFT SIDE OF DOOR IS CRACKED.  REPLACED RIB IAW SRM 51-10-02 PG 3 SEC 3A.
